# SDR USAA010898

- Difficulty date: July 20, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Corroded
- Location: Bs 727b
- Part time: 46,925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CORRODED 14 INCH AREA, BS 727B, LEFT AND RIGHT KEEL BEAMS, LOWER FLANGE.  REMOVED DAMAGE, INSTALLED NEW FRAME SECTION PER SRM 51-40-02 AND 51-40-05.  (M)
